First night of stims. The Menopur burned!! That wasn’t expected. From now on, I’ll have Cody do that one last. The Follistim was the one I expected to have the most trouble with because it’s the highest dose of all that I’m on and also because the nurse instructor said that the pen can give some resistance. But that one wasn’t as bad. It’s the damned Menopur that is the worst. If all goes as planned, it’ll only be another eight or nine days of this stuff.
I am having side effects from the Lupron, constant headaches, generalized pain, dizziness, and a lot of nausea and vomiting (and I worked so hard on getting over that before). The joint pain I’m going to attribute more to my arthritis (had it since I was 14) and the weather changing. Since these are also side effects of Menopur and Follistim, I’m in for a fun ride, eh?
I’m scared to death of hyperstimulation. Since I’m easily freaked by the most minor medical thing (which you might think I shouldn’t be with my medical past, but that’s precisely why I’m so easily scared), I’ll probably ask to be checked daily. This office is one that’s really good about about also taking care of the mental health of its patients since anything related to fertility is very, very difficult, and they fully understand that.
So now it’s a countdown to an unknown-for-certain date. Here’s hoping it goes well!